Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

FORUMS > Diabetes
Replying to Topic: black and blue marks from shots
Created On 4/6/05 5:42 PM by debbie


Username:
Password:

Remember my login


[ Forget your login information? | Join the forums ]




debbie
Supporter

Posts: 29
Joined: Mar 2005

4/6/05 5:42 PM
User is offline

hi
my legs are full of black and blue marks from my shots, does anyone have a suggestion how to stop that?
thank you


-------------------------
debbie
 
Reply
   
Quote
   
Top
   
Bottom
     



sweetnlow
Junior Supporter

Posts: 5
Joined: Jan 2005

4/10/05 5:29 PM
User is offline

i have the same issue... but unfortunately i dont think is much we can do about it. i hope im wrong
 
Reply
   
Quote
   
Top
   
Bottom
     



ICE:FX
Junior Supporter

Posts: 4
Joined: Apr 2005

4/10/05 5:58 PM
User is offline

Hi, i had black and blue marks too, but after a couple years they go and your skin gets used to it.
Anyone else have experiance with Sclerederma Diabeticorum?
 
Reply
   
Quote
   
Top
   
Bottom
     



tzally1
Junior Supporter

Posts: 10
Joined: Mar 2005

4/12/05 11:29 PM
User is offline

HI,

If i were you i wouldn't pay much attention to those black and blue marks, since i am assuming that you are injecting on your upper thigh which remains concealed anyway.

I usually inject in my abdomen and i get lot's of black and blue marks, but quite frankly i ignore them.

(What i do worry about are the black and blue marks in my soul!)
 
Reply
   
Quote
   
Top
   
Bottom
     



vu
Supporter

Posts: 21
Joined: Mar 2006

3/7/06 3:04 PM
User is offline

hi Debbie, please visit www.techmedica.com/diabeticine.html

You'll find amazing info there. And please spread the word
 
Reply
   
Quote
   
Top
   
Bottom
     



izak
Junior Supporter

Posts: 2
Joined: Dec 2005

6/7/06 1:34 PM
User is offline

i used to have the same problem, of black and blue marks, and a lot of pain while injecting,
till my sister (who is in the medical field ) watched me inject one day, and she told me, i was doing it tottaly wrong, so she showed me how to do it, and now if i am not to lazy,and i do it the right way, i do not have any problems, so i suggest, you ask your doctor to show you how to do it the right way
 
Reply
   
Quote
   
Top
   
Bottom
     



DovidUK
Junior Supporter

Posts: 4
Joined: Aug 2006

8/1/06 10:57 AM
User is offline

Although I have recently started using a pump, when on a multiple injection regime, I used to get bruising on both my legs and stomach, although this was only maybe once in a few days. I think it was due to hitting a small blood vessel when injecting. I would talk to your Diabetic Nurse/Doctor about it.
 
Reply
   
Quote
   
Top
   
Bottom
     



pin cushin
Junior Supporter

Posts: 8
Joined: Aug 2006

8/11/06 11:06 AM
User is offline

go on the pump!
 
Reply
   
Quote
   
Top
   
Bottom
     

FORUMS > Diabetes

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.